# SDR ASMF200412001

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 40,965 hours, 27,110 cycles
- Engine: Pwa JT8D219
- Engine time: 38,609 hours, 27,186 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Coupler
- Condition: Broken
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINES START, LEFT ENGINE WAS NOT STARTED, START VALVE WAS OPENED MANUALLY AND FAIL CONTINUE.  AIRCRAFT RETURNED TO PLATFORM AND DURING MAINTENANCE REVISION, ENGINE START COUPLER WAS DETECTED BROKEN.  ENGINE START COUPLER WAS REPLACED IAW MM 72-61-00, TEST CORRECT.
